Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Persistent pimply rash on right side face. Taken steroids. No relief. Treatment?

Hello, I am a very healthy 33 year old male, who has recently experienced a pimply rash on only one side of my face ( right side) i was diagnosed with shingles , but it was clearly not shingles. This has been persistant for over two months now. I have not changed anything such a facial wash or laundry detergent. The doctors have put me on two different types of steriods, but neither have seemed to help. Any suggestions would be so appreciated.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi persistent pimply rash over the right side of face can be due to herpes .acne or allergic contact dermatitis.use atarax 25 mg at night.zathrin 500 mg daily once for three days and apply calamine lotion over the face and apply persol ac cream in the night can cure the condition.herpes can be painful .the rash will be vesicular in herpes not papular
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor